# SDR CA120918020

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A0200000
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL , BLEEDS TRANSITIONED TO ENGINES, AT 60 KNOTS SMOKE FILLED COCKPIT AND CABIN.  CAPTAIN ADVISED AS SOON AS BROUGHT THROTTLES BACK TO IDLE THE SMOKE DISSAPATED.  CAPTAIN ALSO ADVISED HE COULD A RUMBLING NOISE AND AIRFLOW WAS WEAK.   R & R THE AIR CYCLE MACHINE.  OPS CHECKS SATISFACTORY AT THIS TIME.
